# SDR USAA2008122992332

- Difficulty date: November 24, 2008
- Submitted: December 29, 2008
- Operation: Air carrier
- Aircraft: N303AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24010
- Aircraft time: 63,502 hours, 43,037 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 69434452
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - C19 CHECK - NR 6130865, CORROSION ON AFT CARGO DOOR CUTOUT LOWER SILL SUPPORT ANGLE AT BS 767 + 5, S25R.  REPLACED AFT CARGO DOOR CUTOUT LOWER SILL SUPPORT ANGLE AT BS 767 + 5, S25R IAW B737 SRM 51-10-02.
